Remark on results of Gilbert, Miheev and Sperner
Matematički vesnik, Tome 17 (1965) no. 3, p. 211
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
05A99
@article{MV_1965_17_3_a9,
author = {A. Makowski},
title = {Remark on results of {Gilbert,} {Miheev} and {Sperner}},
journal = {Matemati\v{c}ki vesnik},
pages = {211 },
year = {1965},
volume = {17},
number = {3},
url = {http://geodesic.mathdoc.fr/item/MV_1965_17_3_a9/}
}
A. Makowski. Remark on results of Gilbert, Miheev and Sperner. Matematički vesnik, Tome 17 (1965) no. 3, p. 211 . http://geodesic.mathdoc.fr/item/MV_1965_17_3_a9/